Your post is new so I'm sure you'll get some inputs from others with similar heart rhythm issues... but in the meantime I offer:
A resting HR of 100 is at the edge of tachycardia and may just be lived with, a HR approaching 140 (and more) needs to be lowered. The classical treatment being beta blockers and calcium channel blockers which each have the associated side-effects. I take both to control my atrial fibrillation driven HR and that keeps my resting HR in the 80s.
Of course, when you are up and around a HR over 100 is normal and if climbing a hill/stairs or fast walking/jogging the HR may well go over 140 and be just fine - depends on your age.
50mg of Metoprolol is rather low. You still have a lot of range to work within. As a comparison, I'm currently on 75mg. following my ablation for SVT, and that's just to keep my blood pressure nice. I was on 100mg for my SVT, and was as high as 200mg when we were experimenting with dosages. I'd talk to your physician about bumping it up a bit.
Also, Toprol XL (metoprolol succinate) is a timed release version of metoprolol. If you are good about taking medications, Metoprolol Tartrate is perhaps a quarter of the cost of the Toprolol XL, except you have to take it twice a day. I take mine every 12 hours, at dinner and upon rising; 5 and 5 is easy to remember.
I hasten to add that body mass will play a boig part on your dose. If you're a big guy (50mg) may be like taking a Tic-Tac. If you're a little female, a shade of 100lbs., that same dose may lay you out flat.
I am a big guy (240 pounds or worse : ( ) and 50 mg (25 every 12 hours to reduce cost) is about as much as I can tolerate. I think I was on 100 (I was taking the slow release at that time) was what I was taking when my doctor added a calcium channel blocker and lowered by BB to 50 mg. I am planing to talk with my Cardiologist on my 6 mo check-up about cutting my BB and CC dose in half to see if it helps reduce the fatigue I feel (if it is just my age, then there BB and CCB have little to do with it). I take those durgs simply to control my HR, and I can monitor that myself and go back to the higher dose if the HR starts to climb too much. That's what I plan to suggest. Some people have a low tolerance to the side effects. For me I would believe less is better when it comes to medication, so even if my fatigue doesn't change, I'd be ahead if I can trim back on my dose levels. I've been on this stuff for a long time and worry some about he long term affects.
Sorry if I have drifted off-topic, but I share the above BB experience just as one sample/example.